# SDR SWAA002543

- Difficulty date: December 4, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 47,872 hours, 47,911 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NR 2 L/E SLAT LOWER SKIN CRACKED NEAR OUTBD MID TRACK CUT OUT. REPAIRED SKIN PER SRM.
